# SDR M2LA201806221001

- Difficulty date: June 11, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N206WD
- Make and model: Cessna TU206G
- Aircraft serial: U20606832
- Aircraft time: 3,804 hours
- Engine: Cont TSIO520R
- Engine time: 768 hours
- Propeller: Mcauly D3A34C402
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SA52006A22P
- Part serial: 526A1725058
- Condition: Cracked
- Location: Engine
- Part time: 274 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: D

## Discrepancy

ACFT STARTED AND RUNNING FOR A TRAINING FLIGHT,  PILOTS NOTICED A VIBRATION OF THE ENGINE AND NO CYLINDER HEAD TEMP OR EXHAUST TEMP ON NR 6 CYLINDER IAW THE ENGINE MONITOR.  PILOTS SHUT ENGINE DOWN AND NOTIFIED MAINTENANCE. AFTER INSPECTION OF CYLINDER NR 6, BY USE OF A BORSCOPE FOUND EXHAUST VALVE WAS MISSING A PORTION OF THE VALVE.  REMOVED THE CYLINDER AND FOUND IT CRACKED FROM THE LOWER SPARK PLUG BOSS TO THE EXHAUST PORT, DAMAGE TO INNER CYLINDER HEAD MISSING MATERIAL AND MISSING PORTION OF EXHAUST VALVE.
